Optimal prepayment and default rules for mortgage-backed securities
No abstract is available for this item.
Volume (Year): 33 (2010)
Issue (Month): 1 (May)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/10203/index.htm|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Nelson, Daniel B & Ramaswamy, Krishna, 1990. "Simple Binomial Processes as Diffusion Approximations in Financial Models," Review of Financial Studies, Society for Financial Studies, vol. 3(3), pages 393-430.
- Costabile, Massimo & Gaudenzi, Marcellino & Massabò, Ivar & Zanette, Antonino, 2009. "Evaluating fair premiums of equity-linked policies with surrender option in a bivariate model," Insurance: Mathematics and Economics, Elsevier, vol. 45(2), pages 286-295, October.
- Chris Downing & Richard Stanton & Nancy Wallace, 2005. "An Empirical Test of a Two-Factor Mortgage Valuation Model: How Much Do House Prices Matter?," Real Estate Economics, American Real Estate and Urban Economics Association, vol. 33(4), pages 681-710, December.
When requesting a correction, please mention this item's handle: RePEc:spr:decfin:v:33:y:2010:i:1:p:23-47. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.